# SDR MASA2010020200103

- Difficulty date: February 2, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 17,541 hours, 13,628 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overheated
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

DURING TAXI FROM THE GATE THE RT PACK OVERHEATED AND THE AUTO FAILED WITH AN ASSOCIATED METALLIC SMELL IN THE COCKPIT.  CREW FOLLOWED CFM PROCEDURES AND DESELECTED RT PACK.  CREW CONTINUED TO RUN LT PACK FROM ALL BLEED SOURCES AND SMELL IN COCKPIT DID NOT CONTINUE.  MX PLACED RT PACK ON MEL AFTER VERIFICATION OF LT PACK OPERABILITY AND ABSENCE OF SMELL IN COCKPIT.  REMOVED AND REPLACED RT ACM ON 2/6/2010.
